Vaporizer Smoking Hazards – Three MOST TYPICAL and Serious Hazards Associated With Vaporizers
It seems like every year there’s another new std (STDs) that goes off the charts. Needless to say, this list only goes on. One thing that is in keeping with each of the different STDs is the upsurge in the number of people who are needs to try e-cigarette vaporizing. We are not talking about the regular everyday user anymore; we are talking about the teenager or the young adult who is tinkering with this new technology. For this reason it is important for all of us as parents to understand the potential dangers of e-cigarette vaporizing so we are able to assist in preventing them from occurring.
Probably the most common of the e-cigarette vaporizing health risks is the fact that it could equate to an addiction. Nothing like traditional cigarettes, e-juices have considerably less nicotine than traditional cigarettes. However the addiction is very an easy task to form. The reason why it really is so easy for kids to start smoking with e-juices is basically because they don’t contain any of the nicotine that is within a traditional cigarette. They don’t burn through the nicotine like a traditional cigarette does.
The problem is that vaporizing cigarettes damages your lungs. Once you smoke regular cigarettes, the tar that’s found on the outer the main cigarette gets trapped in your lungs. As time passes this can cause long term problems with your brain development. It has been established that smokers who smoke with almost any nicotine replacement product are more likely to develop Vape Pen both lung injuries and longterm brain development problems. Of course, when they use e-juice, their risk for either of these problems increases.
Another of the long-term ramifications of teenage vaping is damage to the heart. Teens who regularly use e-juice are more likely to suffer from cardiac arrest or heart attacks because they get older. It has been proven that many people who were smokers at a age and have since quit suffer from longterm effects of nicotine withdrawal. You may not realize it, but you are exposing your children to one of the largest risks of teenage smoking through the use of e-cigs. E-cigs are still regarded as a gateway drug by many doctors, despite the fact that the FDA has approved some non-prescription e-cigs to help smokers kick the habit.
Nicotine in e-juice can be very dangerous for all those individuals who have problems with respiratory problems. Many vaporizing devices contain nicotine which increases the amount of air they travel in. Therefore more vapor is inhaled in to the lungs and this can raise the amount of carbon monoxide in the lungs. Carbon monoxide is deadly and is known to cause respiratory failure within 15 minutes. Long term exposure to carbon monoxide can cause fatal circumstances to those individuals who are suffering from respiratory problems.
Finally, another of the major longterm smoking risks that is identified is damage to the center. Nicotine has been proven to shorten the lifespan of the center and create conditions where the heart will start to malfunction. Lots of the individual heart conditions which were associated with longterm smoking have been associated with the use of e-cigs. A recent study was completed which showed that teens who used e-cigs for a longer period of time were more prone to develop heart disease. If you’re a parent whose child has already been addicted to smoking and is introducing e-cigs to their system it is vital that you get hold of your medical professional immediately and advise them about any potential dangers that they may face because of this.
Lastly, although we have focused on the risks connected with smoking cigarettes there are other vaporizer products that have been identified as causing potential injury to the user’s lungs and throat. One such product may be the propylene glycol that is often found inside the mouthpiece of the cartridges used to power vaporizing devices. This ingredient is frequently toxic to both humans and animals. The propylene glycol has been confirmed to cause symptoms such as dizziness, lightheadedness, nausea and vomiting when it is consumed. It isn’t currently known if there were any verified deaths because of consuming propylene glycol but if you are using a vaporizer and suspect this ingredient is why you have your child or loved one to experience bad side effects it really is strongly recommended that you change brands immediately and contact your medical expert for advice.